Rare Complication of a Commonly Used Antihypertensive Agent: A Case of Hydralazine-Induced ANCA-Associated Vasculitis Presenting as Rapidly Progressive Glomerulonephritis
Grand Strand Medical Center
drug‐induced vasculitis, hydralazine, pulmonary hemorrhage, pulmonary‐renal syndrome, rapidly progressive glomerulonephritis
Cardiovascular Diseases | Internal Medicine
Hydralazine-induced ANCA-associated vasculitis is a rare clinical entity, with complications including rapidly progressive glomerulonephritis, pulmonary hemorrhage, and pulmonary-renal syndrome. We present this case to highlight the clinical features that support this challenging diagnosis and to emphasize the importance of prompt recognition and aggressive intervention given its significant morbidity and mortality.
Publisher or Conference
Clinical Case Reports
Warren K, Vu K, Shergill K, Watson B, Faris M. Rare complication of a commonly used antihypertensive agent: A case of hydralazine-induced ANCA-associated vasculitis presenting as rapidly progressive glomerulonephritis. Clin Case Rep. 2022;10(2):e05411. Published 2022 Feb 7. doi:10.1002/ccr3.5411